Translator Disclaimer
2015 Internal inverse limits and retractions
M.M. Marsh, J.R. Prajs
Rocky Mountain J. Math. 45(4): 1209-1223 (2015). DOI: 10.1216/RMJ-2015-45-4-1209

Abstract

We establish equivalences between compacta that admit a sequence of retractions that converge uniformly to the identity map and compacta that are inverse limits on subcompacta with retractions for bonding maps. We give partial answers to questions of Charatonik and Prajs, and of Krasinkiewicz. Our results are related to and use results from another paper of the authors \cite{mp}.

Citation

Download Citation

M.M. Marsh. J.R. Prajs. "Internal inverse limits and retractions." Rocky Mountain J. Math. 45 (4) 1209 - 1223, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1209

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1330.54024
MathSciNet: MR3418191
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1209

Subjects:
Primary: 54C15, 54F15
Secondary: 54A20, 54F65

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top